# SDR CALA2021030300254

- Difficulty date: March 3, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,448 hours, 26,360 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FROM TEST FLIGHT - TEST FLT AT 7.5 AP. THE TOP STRIKER LATCH WOU LD NOT REST. GENERATED ON HAECO LCQ N/R 9296979 (38979) BY MECH V892443. ACCOMPLISHED ADJUSTMENT OF FLT DOOR STRIKER LATCH IAW A319 AMM 5 2-51-00-820-051-A. ADJUSTED CHECK GOOD. PERFORMED BY MECH V06175 7 AND INSPECTED BY V923683. PRESSURIZED ACFT TO 7.6PSI IAW AMM 05-53-00-780-002-001, CHECKED LATCH AND NO DEFECTS NOTED. DOOR OPERATES NORMALLY.
